# SDR DALA2017101207446

- Difficulty date: March 10, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232
- Aircraft serial: 29741
- Aircraft time: 48,255 hours, 4,204 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN THE LEFT HORIZONTAL STAB UPPER SURFACE 20 INCHES AFT OF LEADING EDGE AND 24 INCHES FROM INBD EDGE AT FUSELAGE.  INSTALLED A REPAIR IAW SRM 55-10-01, REPAIR 2.
